MathSciNet Relay Station
MathSciNet bibliographic data
MR1287062 16K20 (12E15)
Fein, Burton; Saltman, David J.; Schacher, Murray Embedding problems for finite-dimensional division algebras. J. Algebra 167 (1994), no. 3, 588–626.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement